MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT DISP KIT 1.5MM HT; FIXATION, FASTENER

ZIMMER BIOMET, INC. JUGGERKNOT DISP KIT 1.5MM HT; FIXATION, FASTENER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that tip of the obturator was fractured during surgery.The fractured pieces didn't remain in patient and the device was discarded at the hospital.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERKNOT DISP KIT 1.5MM HT
Common Device Name
FIXATION, FASTENER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13119154
Report Number0001825034-2021-03504
Device Sequence Number12011570
Product Code MBI
UDI-Device Identifier00880304516571
UDI-Public(01)00880304516571(17)260212(10)004820
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model NumberN/A
Device Catalogue Number912041
Device Lot Number004820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown